I have two small "how to fix" questions.
1. Whether it is in an MS Word document, or in Daily Light in BibleWorks 9 itself, I often see rectangular boxes around characters. This happens especially with final forms like Kaph and Pe, but I see it around the Lamed in אֱלֹהֵיכֶֽם
I don't see the box in this message, but I see it in MS Word 2002 right now. This was copied as part of a phrase from Lev 19:2 WTT. I don't know if I set something to trigger this, but I have not done much to set the way that Hebrew appears since I last rebuilt my .ini file after replacing it with the default one. I do display Hebrew in a larger sized font than many would (20 pt.) but that doesn't explain this oddity to me. Has anyone else ever seen this?
2. I've now learned some about word processing software and SBL Hebrew here and by experimenting. However, I'm still trying to figure out how to mix a line of Hebrew and English. I pasted a line of Hebrew from WTT Lev 19:2 into MS Word. While Hebrew normally is aligned right, I had to align it left to make it follow immediately after an English word. However, no matter what I do, I can't get the English word that comes after the phrase to show up on the same line as the last Hebrew word. If I try to get it there, there is no space between the Hebrew and the English and if I hit the space bar, the Hebrew word moves right, rather than a space appearing between the Hebrew and the English. (In fact, I've experienced oddities in trying to insert anything between Hebrew words or put blanks on the left or right of a Hebrew word or copy one Hebrew word out of a group of Hebrew words.) Any suggestions as to how to accomplish this simple goal of having Hebrew followed by English on one line? Thanks.